EconPapers    
Economics at your fingertips  
 

Testing the cross-section implications of Friedman's permanent income hypothesis

Joseph DeJuan () and John Seater ()

Journal of Monetary Economics, 2007, vol. 54, issue 3, 820-849

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(06)00204-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Testing the Cross-Section Implications of Friedman's Permanent Income Hypothesis (2004)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:54:y:2007:i:3:p:820-849

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-09
Handle: RePEc:eee:moneco:v:54:y:2007:i:3:p:820-849